# SDR SIMA20220806001

- Difficulty date: August 6, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 14500918
- Aircraft time: 40,169 hours, 35,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287555501
- Condition: Inoperative
- Location: Foor Panel 241 B
- Component: Strip
- Component part number: 7287555501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED EMERGENCY LIGHT STRIP ON FLOOR PANEL 241BF TO FOM-C/A-INSTALLED EMERGENCY LIGHT STRIP 214BF IAW 33-50-12 OPS CHECK GOOD
